Promosi Sempena Bulan Ramadhan. Dapatkan segera di cawangan Farmasi Ehsan dan juga di Online Store !! Beli Sekarang!

(008127) Panadol Extra Tabs 500mg x 12s

RM 12.90
(008127) Panadol Extra Tabs 500mg x 12s Ratings: 0 - 0 votes


[Panadol Extra (Relief Of Strong Headache/Migraine)12 Tablets ]


Descriptions


1) Extra Relief From Pain Included Strong Headache, Migraine Headache &Amp; Backache.


2) Gentle On Stomach.


3) Contains Paracetamol 500mg/Table &Amp; Caffeine 65mg/Tablet.


4) Dosage: Adults &Amp; Children Above 12 Years Old: 1 To 2 Tablets Every 4 To 6 Hours

Customer Reviews
0 / 5
Total 0 Ratings


Write a review

Your Cart

Your cart is currently empty.

Continue browsing here.